Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some Hilbert spaces of analytic functions. I


Author: Louis de Branges
Journal: Trans. Amer. Math. Soc. 106 (1963), 445-468
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0145335-7
MathSciNet review: 0145335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and K. T. Smith, Invariant subspaces of completely continuous operators, Ann. of Math.(2) 60 (1954), 345-350. MR 0065807 (16:488b)
  • [2] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-245. MR 0027954 (10:381e)
  • [3] L. de Branges Some Hilbert spaces of entire functions. I, Trans. Amer. Math. Soc. 96 (1960), 259-295. MR 0133455 (24:A3289a)
  • [4] -, Some Hilbert spaces of entire functions. II, Trans. Amer. Math. Soc. 99 (1961), 118-152. MR 0133456 (24:A3289b)
  • [5] -, Some Hilbert spaces of entire functions. III, Trans. Amer. Math. Soc. 100 (1961), 73-115. MR 0133457 (24:A3289c)
  • [6] -, Some Hilbert spaces of entire functions. IV, Trans. Amer. Math. Soc. 105 (1962), 43-83. MR 0143016 (26:583)
  • [7] M. S. Brodskiĭ, A criterion of unicellularity for Volterra operators, Dokl. Akad. Nauk SSSR 138 (1961), 512-514, (Russian) MR 0131161 (24:A1015)
  • [8] -, On the multiplicative representation of some entire operator functions, Dokl. Akad. Nauk SSSR 138 (1961), 751-754. (Russian) MR 0131178 (24:A1031)
  • [9] M. S. Brodskiĭ and M. S. Livšic, Spectral analysis of non-selfadjoint and intermediate systems, Uspehi Mat. Nauk 13 (1958), no. 1 (79), 3-85. (Russian) MR 0100793 (20:7221)
  • [10] U. T. Gohberg and M. G. Krein, On completely continuous operators whose spectrum consists of the origin, Dokl. Akad. Nauk SSSR 128 (1959), 227-230. (Russian) MR 0131168 (24:A1022)
  • [11] M. S. Livšic, On the spectral decomposition of linear non-selfadjoint operators, Mat. Sb. N. S. 34 (1954), 145-199. (Russian) MR 0062955 (16:48f)
  • [12] J. Rovnyak, Ideals of square summable power series, Proc. Amer. Math. Soc. 13 (1962), 360-365. MR 0139015 (25:2455)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0145335-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society